# SDR 2000ZZZX748

- Difficulty date: January 20, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N485EC
- Make and model: Bolkms BO105S
- Aircraft serial: S754
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: DL40438
- Condition: Reads High
- Location: Triple Tach
- Part time: 13 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTOR NEEDLE WILL NOT ALIGN WITH ENGINE NEEDLES.  INDICATES APPROXIMATELY 2 PERCENT HIGH.  MOISTURE NOTICED ON INDICATOR LENS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
